# SDR MWEA011206

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 3923253503
- Condition: Chafed
- Location: Spoiler Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SPOILER DRIVE FITTING ON SPOILER PANEL IS RUBBING ON WITH FITTING OR INBOARD SIDE. INSTALLED T-243 FIXTURE. REMOVED AND REPLACED FITTING .
